# SDR C2XA09SH427

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 19,446 hours, 10,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK (ZONE-311) EXTERNAL SKIN AT FRAME 77, HAS (2) SKIN CRACKS AT RIVETS (.081" & .043").  MAINTENANCE PERFORMED REPAIR OF ON ZONE-311 FUSELAGE EXTERNAL SKIN FRAME 77 IAW EC5330-02012.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
